Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 13 found articles
 
 
  Stability of Stochastic Programming Problems
 
 
Title: Stability of Stochastic Programming Problems
Author: Römisch, Werner
Appeared in: Handbooks in operations research and management science
Paging: Volume 10 (2003) nr. C pages 72 p.
Year: 2003
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands